Asymptotic behavior of the sectional curvature of the Bergman metric for annuli
Tom 98 / 2010
Annales Polonici Mathematici 98 (2010), 291-299 MSC: Primary 32F45; Secondary 32A36, 30C40. DOI: 10.4064/ap98-3-8
We extend and simplify results of [Din 2010] where the asymptotic behavior of the holomorphic sectional curvature of the Bergman metric in annuli is studied. Similarly to [Din 2010] the description enables us to construct an infinitely connected planar domain (in our paper it is a Zalcman type domain) for which the supremum of the holomorphic sectional curvature is two, whereas its infimum is equal to $-\infty $.